International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2022, Vol. 7, Issue 4, Part B

Finite single integral representation for the generalized polynomial set Dn{(xk),y}


Author(s): Dr. Geeta Kumari

Abstract:
In the present paper, an attempt has been made to express a Finite Single Integral Representation for the Generalized Polynomial set Dn{(xk),y} has been defined by means generating relations which contains the product of generalized hypergeometric functions and lauricella function in the notation of Burchnall and Chaundy [1]. Many interesting new results may be obtained as particular cases on separating the parameters.
AMS subject classification: Special Function 2010-33(C)


Pages: 142-146 | Views: 61 | Downloads: 5

Download Full Article: Click Here
How to cite this article:
Dr. Geeta Kumari. Finite single integral representation for the generalized polynomial set Dn{(xk),y}. Int J Stat Appl Math 2022;7(4):142-146.
Call for book chapter
International Journal of Statistics and Applied Mathematics